# SDR SWAA2022081224208

- Difficulty date: June 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 663 VAPOR BARRIER STIFFENER LBL 25 IS CRACKED / [01] REMOVED STIFFENER IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW STIFFENER P/N 111A1308U15 PO # 835745 IAW SRM 51-40-05-0G-0;[03] REQ. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 1-3 OK TO INSTALL;[05] INSTALLED STIFFENER IAW SRM 51-40-02-0G-0 AND DWG 111A1000 REV.- AND DWG 149A7210 REV:A;[06] RII VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEMS COMPLETE AND MEASUREMENT FIELDS; CARD COMPLETE.
